# SDR REXA2022120102631

- Difficulty date: November 14, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 20,518 hours, 15,152 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM J-ANGLE IS CORRODED.	REPLACED FS280 CROSSBEAM J ANGLE   IAW SRM 51-42-06-001-001-A01 51-42-21-001-001-A01
